# SDR GAIA04139

- Difficulty date: September 10, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND LT WING L/E CAVITY WS110-130 FWD.  SKIN BUCKLED AND CRACKED.  REF FASI NR 86706, STOP DRILLED CRACK, INSTALLED DOUBLER REPAIR IAW SRM 57-50-3, FIG 12.
